Caffiene and its affects. - AnabolicMinds.com

Caffiene and its affects.

  1. Registered User
    motiv8erJR's Avatar
    Join Date
    Oct 2005
    Age
    27
    Posts
    340
    Rep Power
    280

    Reputation

    Caffiene and its affects.


    I know a lot of us use caffiene and know its affects on the body. But I had a question. If and when you come off your dieting product. Anything, like Venom, Basic Cuts... etc. Do any of you recieve a headache from hell? Just wondering. Because it doesn't always happen to me, but I am really sensisative to some things and stims are one... so I thought I would just ask.

    ~Mk

  2. Banned
    Brent's Avatar
    Join Date
    Feb 2006
    Age
    28
    Posts
    939
    Rep Power
    0

    Reputation

    I think you have to be using caffeine for a long time. I know a lot of coffee drinkers have to have their coffee if they don't want a headache.
  3. Senior Member
    Viperspit's Avatar
    Join Date
    Sep 2005
    Age
    50
    Posts
    1,766
    Rep Power
    999

    Reputation

    I know someone who gets migraines if they don't have a diet mt. dew fix daily
    •   
       

  4. Registered User
    motiv8erJR's Avatar
    Join Date
    Oct 2005
    Age
    27
    Posts
    340
    Rep Power
    280

    Reputation

    I understand. But I mean I dont normally drink a lot of coffee and I dont touch soda. But if I do a three week cut with a caffiene product, the first couple of days off it... I am a mean cuss with a head ache...\



    ~Mk
  5. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10344

    Reputation

    People have been known to develop a dependency on caffeine. You may be uniquely succeptable.
  6. Elite Member
    jmh80's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Mar 2004
    Age
    34
    Posts
    8,110
    Rep Power
    9661

    Reputation

    If I go down very slowly, the headache isn't that bad.

    But, I always get one.
  7. New Member
    theshocker21's Avatar
    Join Date
    Jan 2006
    Age
    30
    Posts
    379
    Rep Power
    296

    Reputation

    Quote Originally Posted by motiv8erJR
    I know a lot of us use caffiene and know its affects on the body. But I had a question. If and when you come off your dieting product. Anything, like Venom, Basic Cuts... etc. Do any of you recieve a headache from hell? Just wondering. Because it doesn't always happen to me, but I am really sensisative to some things and stims are one... so I thought I would just ask.

    ~Mk
    I came off of heavy stim/thermo use for 12 weeks cold turkey once. I had migranes from hell. The kind that go down the back of your neck. A couple of Aspirin got rid of it for about 5 hours at a time though. And yes Venom was one that I had used.
  8. Registered User
    motiv8erJR's Avatar
    Join Date
    Oct 2005
    Age
    27
    Posts
    340
    Rep Power
    280

    Reputation

    Thanks Boys, I just wanted to make sure I wasn't being tooo abnormal....


    ~Mk
  

  
 

Similar Forum Threads

  1. Cauliflower and its affects on Estrogen
    By 17amethyl in forum Nutrition / Health
    Replies: 2
    Last Post: 02-25-2009, 12:42 PM
  2. Replies: 0
    Last Post: 02-19-2009, 04:16 PM
  3. Replies: 9
    Last Post: 05-02-2008, 07:06 AM
  4. Testosterone and its influence on prostate cancer??
    By windwords7 in forum Anabolics
    Replies: 8
    Last Post: 12-27-2002, 03:38 PM
  5. Replies: 3
    Last Post: 12-24-2002, 08:30 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in